# SDR QXEA2019031100107

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 27,324 hours, 29,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8209026
- Part serial: 2008010900
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 22,391 hours, 23,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESS WARNING ILLUMINATED IN LEVEL FLIGHT AT 14,000'.  PERFORMED CABIN PRESS WARNING CHECKLIST.  CABIN WAS AT 10,000' AND PRESSURE DIFF. WAS LESS THAN 1PSI. FLIGHT CONTINUED UNPRESSURIZED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. RETRIEVED DATA FROM CDS FOR FAULTS.  FOUND CPC/OF VALVE DATA FAIL.  FIM TASK 21-30-00-810-804.  PER SUP REQUEST (MTX RECOMMENDATION) R/R AFT OUTFLOW VALVE IAW AMM TASK 21-31-16-000-801 & 21-31-16-400-801 STEPS 1-5(C).PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801, TEST FAILED.  CDS SHOWS FAULTS 1007, 3001 WITH 3001 ALSO IN FAULT HISTORY.  CLEARED FAULTS FROM CDS H 56563 R&R PACK FLOW CONTROL AND SHUT-OFF VALVE IAW AMM TASK21-52-01-000/400-801. OPS TEST GOOD. PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801, TEST GOOD.  HELD A/C AT 5PSI DIFFERENTIAL FOR 3 MINUTES, NO DISCREPANCIES NOTED.  NO FAULTS PRESENT IN CDS. RETURNED TO SERVICE.
